Lemsip Max Day & Night Cold & Flu Relief Capsules 16 per pack

Lemsip Max Day & Night Cold & Flu Relief Capsules 16 per pack

Il prezzo originale era: 23,19 €.Il prezzo attuale è: 16,23 €.

Paracetamol, Caffeine, Phenylephrine Hydrochloride. Headaches, body aches, blocked nose and sore throat. Ingredients Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy.

SKU: BE7569
Category:

Descrizione

Paracetamol, Caffeine, Phenylephrine Hydrochloride. Headaches, body aches, blocked nose and sore throat.

Ingredients

Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy.

Recensioni

Ancora non ci sono recensioni.

Recensisci per primo “Lemsip Max Day & Night Cold & Flu Relief Capsules 16 per pack”

Il tuo indirizzo email non sarà pubblicato. I campi obbligatori sono contrassegnati *